Cart (Loading....) | Create Account
Close category search window

On the least covering radius of binary linear codes with small lengths

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Baicheva, T. ; Inst. of Math. & Informatics, Bulgarian Acad. of Sci., Veliko Tarnovo, Bulgaria ; Vavrek, V.

Using classification of codes with a certain covering radius it is proved that the least covering radius t[17,6]=5; t[17,8]=4; t[18,7]=5; t[19,7]=5; t[20,8]=5; and t[21,7]=6. As a corollary, four improvements on the length function l(m,R) are found. It is also shown that there exists a unique[14,6] code with covering radius 3.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 3 )

Date of Publication:

Mar 2003

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.